On functions satisfying a local Lipschitz condition of order α
Zó, Felipe
Studia Mathematica, Tome 67 (1980), p. 107-116 / Harvested from The Polish Digital Mathematics Library
Publié le : 1980-01-01
EUDML-ID : urn:eudml:doc:218330
@article{bwmeta1.element.bwnjournal-article-smv68i1p9bwm,
     author = {Felipe Z\'o},
     title = {On functions satisfying a local Lipschitz condition of order $\alpha$},
     journal = {Studia Mathematica},
     volume = {67},
     year = {1980},
     pages = {107-116},
     zbl = {0513.26005},
     language = {en},
     url = {http://dml.mathdoc.fr/item/bwmeta1.element.bwnjournal-article-smv68i1p9bwm}
}
Zó, Felipe. On functions satisfying a local Lipschitz condition of order α. Studia Mathematica, Tome 67 (1980) pp. 107-116. http://gdmltest.u-ga.fr/item/bwmeta1.element.bwnjournal-article-smv68i1p9bwm/